I was diagnosed with locally advanced prostate cancer in Sept 2011 (Gleason score 5+4, PSA 23.4, T3a, N1, M0). Began taking Zoladex implant (10.8 mg) October 2011 and started course of intensive radiotherapy on 31 Jan 2012 which finished on 21 Mar 2012. Am now on my 3rd Zoladex implant. This past week I have had painful gout attacks in places never had it before (eg, top of foot, foot arch, and achilles tendon areas). Previously, I would have occasional gout attacks (couple per year) which were successfully treated with Indocid. Have been careful with my diet and have had no alcohol since 29 Jan 2012. Is Zoladex causing my gout flare-up?
Yes, Zoladex can cause gout flare ups.
Metabolic side effects including gout, hyperglycemia, weight increase, and diabetes mellitus have been reported to occur in 1% to 5% of patients.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2011 • 1 answer
Posted 11 May 2012 • 1 answer
Posted 26 May 2012 • 1 answer
Posted 20 Aug 2012 • 1 answer
Posted 18 Aug 2016 • 0 answers